# SDR SWIA200412991

- Difficulty date: March 5, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 5,503 hours, 4,898 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: L, F, J
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 INOP.  REMOVED AND REPLACED HORIZONTAL STAB TRIM CONTROL UNIT AS REQUIRED PER CRJ MM 27-40-00.  OPS CHECK GOOD.
